On the logarithmic summability $(L,1)$ of integrals on $[1,\infty)$
Makaleler > Tam Makale · 2022
Yazarlar: Goksen Findik, İbrahim ÇANAK
Boletim da Sociedade Paranaense de Matemática, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Scopus, 2022, cilt 41, ss 1-5
DOI: 10.5269/bspm.50824
Özet
Moricz [Analysis (Munich) 18(1) (1998), 1-8] characterized summability (C,1) of integrals by convergence of another integral. In this work, we extend this result to logarithmic summability (L,1) of integrals.